Izvestiya of Saratov University.

Mathematics. Mechanics. Informatics

ISSN 1816-9791 (Print)
ISSN 2541-9005 (Online)


For citation:

Sultanov E. S. About Asymptotics of Chebyshev Polynomials Orthogonal on an Uniform Net. Izvestiya of Saratov University. Mathematics. Mechanics. Informatics, 2009, vol. 9, iss. 2, pp. 44-49. DOI: 10.18500/1816-9791-2009-9-2-44-49

This is an open access article distributed under the terms of Creative Commons Attribution 4.0 International License (CC-BY 4.0).
Published online: 
18.06.2009
Full text:
(downloads: 111)
Language: 
Russian
Heading: 
UDC: 
517.5

About Asymptotics of Chebyshev Polynomials Orthogonal on an Uniform Net

Autors: 
Sultanov Emir Sherifovich, Daghestan Scientific Centre of Russian Academy of Sciences
Abstract: 

In this article asymptotic properties of the Chebyshev polynomials Tn(x,N) (0 ≤ n ≤ N − 1) orthogonal on an uniform net ΩN = {0,1,...,N − 1} with the constant weight µ(x) = 2 N (discrete analog of the Legendre polynomials) by n = O(N 1 2 ), N → ∞ were researched. The asymptotic formula that is relating polynomials Tn(x,N) with Legendre polynomials Pn(t) for x = N 2 (1 + t) − 1 2 was determined. The uniform estimation of remainder term of the formula relative to t ∈ [−1,1], that in turn allows to prove unimprovable estimation of Chebyshev polynomials Tn(x,N), was obtained.

References: 
  1. Чебышев П.Л. Об интерполировании величин равноотстоящих (1875) // Полн. собр. соч. М.: Изд-во АН СССР, 1948. Т. 3. С. 66–87.
  2. Сеге Г. Ортогональные многочлены. М.: Физматгиз, 1962.
  3. Шарапудинов И.И. Многочлены, ортогональные на сетках. Теория и приложения. Махачкала: Изд-во Даг. гос. пед. ун-та, 1997.
  4. Шарапудинов И.И. Асимптотические свойства ортогональных многочленов Хана дискретной переменной // Мат. сб. 1989. Т. 180, вып. 9. С. 1259–1277.
  5. Шарапудинов И.И. Некоторые вопросы теории ортогональных систем. Докторская диссертация. М.: МИ им. В.А.Стеклова АН, 1991.
  6. Шарапудинов И.И. Об асимптотике многочленов Чебышева, ортогональных на конечной системе точек // Вестн. Моск. ун-та. 1992. Сер. 1, вып. 1. С. 29–35.
  7. Даугавет И.К., Рафальсон С.З. Некоторые неравенства типа Маркова – Никольского для алгебраических многочленов // Вестн. Ленингр. ун-та. 1972. № 19, вып. 4. С. 18–24.